


default search action
"The competition number of a graph and the dimension of its hole space."
Suh-Ryung Kim et al. (2012)
- Suh-Ryung Kim, Jung Yeun Lee, Boram Park, Yoshio Sano:
The competition number of a graph and the dimension of its hole space. Appl. Math. Lett. 25(3): 638-642 (2012)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.